# SDR UPS02438667

- Difficulty date: May 30, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Rh Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H WING CENTER SECTION STA 1241 BULKHEAD FITTING REAR SPAR WEB AFT SURFACE FOUND CORROSION ADJACENT TO BOLTS #13, 14, 15, 24, 25 & 26.     CORROSION IS REMOVED AS PER EO B747-5710-11129 PG 9, OPENED BOLT HOLES ARE REAMED TO 0.375", NDT C/OUT & CONFIRMED NO CRK ON BOLT HOLES AS PER NTM PART 6,51-00-00 FIG.16, ALODINE APPLIED TO ALL ALUMINUM SURFACE & ALL 6 EA BOLTS ARE REINSTALLED AS PER EO B747-5710-11129, LEAK CHK OF FUEL TANK C/OUT "SATIS" PER MM 28-11-00
